# SDR FDEA202301120080

- Difficulty date: January 12, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Bs 745-801 Lbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK   BETWEEN STATION 745 TO STATION 801 X = 27.5 LEFT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK BETWEEN STATION 745 TO   STATION 801 X = 27.5 LEFT HAND SIDE EVALUATED AND FOUND CRACK 1.0" AT SEAT TRACK   STATION 755 X = 27.5 LEFT HAND SIDE. CRACKED SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM EXISTING SPLICE STATION 745 TO STATION 801 X = 27.5 LEFT HAND   SIDE AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO # 1-5100-7-5001 B7 PART 1 TITLE :   STRUCTURES - REPAIR CATALOG - MD11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS   14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
